Alert archive / New Jersey / Dense Fog Advisories in 2014

Dense Fog Advisory 3, NWS Philadelphia/Mount Holly

January 15, 20145 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this dense fog advisory at Jan 15, 2014, 8:15 PM EST for 5 counties in New Jersey; Sussex County, Delaware. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2014, 8:15 PM EST (01:15 UTC)
Expired
Jan 16, 2014, 12:58 AM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WWUS71 KPHI 160115
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EST WED JAN 15 2014

DEZ003-004-NJZ013-014-020-022>027-161000-
/O.NEW.KPHI.FG.Y.0003.140116T0115Z-140116T1500Z/
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
815 PM EST WED JAN 15 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY.

* TIMING...OVERNIGHT AND MUCH OF THURSDAY MORNING.

* IMPACTS...DENSE FOG WILL CREATE HAZARDOUS TRAVEL. ALLOW EXTRA
  TIME TO REACH YOUR DESTINATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE
YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. 

&&

$$

PO/LN
1 follow-up statement
568 
WWUS71 KPHI 160558
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EST THU JAN 16 2014


DEZ003-004-NJZ013-014-020-022>027-160700-
/O.CAN.KPHI.FG.Y.0003.000000T0000Z-140116T1500Z/
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
1258 AM EST THU JAN 16 2014

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE
FOG ADVISORY FOR COASTAL SECTIONS OF NEW JERSEY AND DELAWARE.

THE VISIBILITY HAS IMPROVED AND FOG WILL NO LONGER BE A HAZARD.


$$

DRAG

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Jan 15, 6:37 PM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Jan 15, 6:37 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EST WED JAN 15 2014

.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS WILL PUSH THROUGH THE AREA OVER THE
NEXT FEW DAYS. THE FIRST ONE...EXPECTED TOMORROW...WILL SLIDE ACROSS
THE NORTHERN TIP OF THE REGION. THE NEXT COLD FRONT SHOULD ARRIVE
SATURDAY WITH ANOTHER LOW PRESSURE SYSTEM. ANOTHER TROUGH WILL BE
RIGHT ON ITS HEELS...DUE TO ARRIVE IN THE REGION SUNDAY. COLDER AIR
LOOKS TO SETTLE IN THE REGION STARTING EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A FEW POCKETS OF RAIN AND SNOW ARE POSSIBLE SOUTH AND NORTH
RESPECTIVELY AS A VERY WEAK EMBEDDED SHORTWAVE TROUGH OF LOW
PRESSURE RIDES THROUGH THE SOUTHWEST-NORTHEAST ORIENTED MID-LEVEL
FLOW. WITH THE LACK OF LIFT, BETTER LIFTING WELL SOUTH OF THE
REGION AS THE MID-LEVEL TROUGH DIGS DIGGER, AND LIMITED MOISTURE
AVAILABLE ONLY A COUPLE HUNDREDTHS IS EXPECTED TONIGHT. AS FOR
SNOW TONIGHT, THERMAL BOUNDARY LAYER ISSUES SHOULD PROHIBIT MUCH
IN THE WAY OF ACCUMULATION WITH A TENTH OR TWO POSSIBLE.

TEMPERATURES WILL BE DEPENDENT UPON HOW MUCH IN THE WAY OF CLOUD
COVER MOVES BACK IN AHEAD THE APPROACHING SYSTEM. MODELS CONTINUE TO
SHOW PLENTY OF LOW-LEVEL MOISTURE AND TRIES TO MIX OUT MORE THIS
EVENING, BUT WITH THE FOG AND LOW CLOUDS THIS MORNING, THERE SHOULD
STILL BE PLENTY LEFT. LOW-LEVEL INVERSION LOOKS TO HOLD FIRM
TONIGHT, THOUGH IT SHOULD BE MUCH HIGHER THAN LAST NIGHT WITHOUT THE
ADDED RAIN, SO A DECK AROUND 2000 TO 3000 FEET IS POSSIBLE HELPING
TO KEEP TEMPERATURES WARMER. STAT GUIDANCE SEEMED TO HAVE A DECENT
HANDLE ON THIS TONIGHT SO A SIMPLE BLEND OF THE MET/MAV WAS USED.

FOR THE EARLY EVE UPDATE, HAVE ADDED POPS FOR THE NEXT FEW HOURS
ALONG AND NEAR THE AREA OF RAIN THAT IS CURRENTLY ON RADAR. ALOS
HAD TO MAKE SOME ADJUSTMENTS TO TEMPS AS CURRENT VALUES WERE
HIGHER THAN WHAT WAS IN THE FCST. ALSO INCREASED CLOUD COVER ACRS
THE BOARD.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE EMBEDDED SHORTWAVE LIFTS THROUGH BY TOMORROW AFTERNOON AS IT
BECOMES MORE NEGATIVELY ORIENTED. USUALLY THAT WOULD BE A GOOD THING
FOR INCREASED QPF BUT THIS TIME ALL THE ENERGY IS BEING TRANSFERRED
TO THE LOW WELL TO THE SOUTH OF THE REGION SO NOT EXPECTING MUCH
MORE THAN A COUPLE HUNDREDTHS AGAIN ACROSS OUR NORTHEASTERN ZONES.

THIS SHORTWAVE PULLS AWAY AND WE SHOULD START CLEARING OUT FROM WEST
TO EAST GIVING WAY TO MORE SUNSHINE AS WEAK RIDGING BUILDS IN...WE
WILL BETWEEN SYSTEMS AGAIN. THE AIRMASS WILL BE COOLING IN THE WAKE
OF THE PASSING FRONT/SHORTWAVE SO NOT EXPECTING HIGH TEMPERATURES TO
REACH TODAYS STANDARDS. LOW TO MID-40S SEEMS REASONABLE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THURSDAY NIGHT TO FRIDAY...SOUTHERLY FLOW DEVELOPS AHEAD OF THE
NEXT TROUGH. WITH THE ADDITIONAL WARM AIR ADVECTION...FRIDAY
SHOULD BE THE WARMEST DAY OVER THE WEEK...WITH HIGHS SLIGHTLY
ABOVE NORMAL...RANGING FROM THE MID 30S TO UPPER 40S.

SATURDAY AND SUNDAY...THE PARADE OF UPPER LEVEL SHORT WAVE TROUGHS
CONTINUES. AS THE UPPER LEVEL TROUGH CROSSES THE REGION...AN
ACCOMPANYING SURFACE COLD FRONT WILL PUSH THROUGH THE
REGION...RESULTING IN HIGHS ON SATURDAY BEING ABOUT 5 TO 10
DEGREES LOWER THAN FRIDAY. HOWEVER...RIGHT ON IT/S
HEELS...ANOTHER SHORTWAVE TROUGH WILL LIFT NORTHEAST OVER THE
REGION SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. AS HAS BEEN
THE CASE WITH THIS PATTERN...BOTH OF THESE TROUGHS ARE TOO
PROGRESSIVE TO AMOUNT TO MUCH MORE THAN BRIEF OPPORTUNITIES FOR
PRECIPITATION. HAVING SAID THAT HOWEVER...WITH THE 12Z RUN...THE
GFS TRENDED SLOWER WITH THE SUNDAY TROUGH...SHOWING THAT TROUGH
WITH A STRONG UPPER LEVEL JET ON THE BACK SIDE OF THE
TROUGH...ALLOWING IT TO DEEPEN AND EVEN BECOME NEGATIVELY TILTED
BEFORE IT LIFTS OUT TO SEA. FOR NOW...HAVE FAVORED THE ECMWF...AS
IT SHOWS CONTINUED TO PERSISTENCE WITH THIS PROGRESSIVE PATTERN.
AS FAR AS PRECIPITATION TYPE WITH BOTH TROUGHS OVER THE
WEEKEND...MODEL SOUNDINGS SHOW SATURATION OCCURRING AT
TEMPERATURES LOWER THAN -10 BEFORE THE BOUNDARY LAYER SATURATES.
THUS...AT THIS POINT PRECIP TYPE LOOKS TO BE EITHER RAIN OR
SNOW...NO FREEZING PRECIPITATION...DEPENDING ON BOUNDARY LAYER
TEMPERATURES. THIS COULD CHANGE HOWEVER...ESPECIALLY GIVEN THE
DIFFERENCES BETWEEN THE GFS...ECMWF...AND CMC IN THE OVERALL
PATTERN.

THE NEXT SHORT WAVE TROUGH...AND POSSIBLY A RATHER STRONG COLD
FRONT IS EXPECTED TUESDAY OR WEDNESDAY. ECMWF AND GFS ARE STILL IN
CONSIDERABLE DISAGREEMENT AS TO HOW DEEP OR INTENSE THIS TROUGH
WILL BE...SO HAVE REMAINED CLOSE TO THE PREVIOUS FORECAST.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
DIFFICULT TAF FCST THIS EVE AND TONIGHT AND LOW CONFIDENCE. MOST SITES HAVE
IMPROVED BUT MANY ARE STILL CARYING MVFR VSBYS EVEN THOUGH THEY
HAVE VFR CIGS. THE ONLY EXCEPTION ATTM IS KACY WHICH IS LIFR IN
FOG. WITH ABUNDANT LOW LEVEL MOISTURE AND EVEN SOME SHOWERS ON
RADAR, NOT SURE HOW WIDESPREAD THE FOG AND STRATUS WILL GET AGAIN
TONIGHT, BUT DON'T WANT TO GET TOO OPTIMISTIC EITHER AS THERE IS
PLENTY ALREADY OUT THERE.

TOMORROW...TRENDING TOWARDS VFR BY LATE MORNING. WINDS WILL REMAIN
NORTHWESTERLY THROUGH THE MORNING HOURS BEFORE RELAXING A BIT AND
VEERING TOWARDS THE SOUTHWEST...AGAIN.

OUTLOOK...
FRIDAY...BEGINNING VFR WITH INCREASING CLOUDS THROUGH THE DAY.
THERE IS A SMALL THREAT FOR SNOW OR A RAIN/SNOW MIX REDUCING
VISIBILITIES TO MVFR. THE THREAT WILL BE CONFINED TO AREAS WEST OF
THE DELAWARE RIVER VALLEY FRIDAY AFTERNOON...BUT EXPAND TO MUCH OF
THE REGION FRIDAY NIGHT.

SATURDAY...MVFR CONDITIONS POSSIBLE WITH ANY SNOW OR RAIN/SNOW
MIX. THE CHANCE EXISTS ACROSS THE REGION. GUSTY WESTERLY WINDS
POSSIBLE PRIMARILY SATURDAY AFTERNOON.

SUNDAY AND MONDAY...RETURN TO VFR CONDITIONS...THOUGH BREEZY WESTERLY
WINDS ARE POSSIBLE THROUGH THE DAY ON SUNDAY.

&&

.MARINE...
SUB-SCA ACROSS THE WATERS TONIGHT AND TOMORROW. A WEAKENING COLD
FRONT WILL PUSH THROUGH LATE TONIGHT AND THE WINDS WILL TURN TOWARDS
THE WEST-NORTHWEST AND COULD GUST UPWARDS OF 20 KNOTS LATE
TONIGHT...A FEW 25 KNOTS ARE POSSIBLE FOR A BRIEF TIME ACROSS THE
SOUTHERN WATERS AND THE MOUTH OF THE BAY. WINDS THEN TURN TOWARDS
THE SOUTHWEST TOMORROW AFTERNOON AHEAD OF THE NEXT SYSTEM.

OUTLOOK...

FRIDAY...SUB-SCA CONDITIONS EXPECTED.

SATURDAY AND SUNDAY...GUSTY WESTERLY WINDS WILL BE POSSIBLE EACH
DAY PRIMARILY DURING THE DAY TIME HOURS. SCA CONDITIONS LOOK
LIKELY...AND LOW END GALE CRITERIA IS POSSIBLE ON SUNDAY.

MONDAY...SUB-SCA CONDITIONS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...JOHNSON
NEAR TERM...HEAVENER/NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...JOHNSON
AVIATION...HEAVENER/JOHNSON/NIERENBERG
MARINE...HEAVENER/JOHNSON
Hazardous weather outlook, Jan 15, 8:14 PM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EST WED JAN 15 2014

DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-
101>106-170115-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
814 PM EST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME LIGHT SNOW ACCUMULATIONS WITH HAZARDOUS TRAVEL IS POSSIBLE
FRIDAY AFTERNOON THROUGH SATURDAY NIGHT. HOWEVER...SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN NEAR OR BELOW ONE INCH AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>027-170115-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
814 PM EST WED JAN 15 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

SOME LIGHT SNOW ACCUMULATIONS WITH HAZARDOUS TRAVEL IS POSSIBLE
LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT. HOWEVER...SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW ONE INCH AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-MDZ012-015-019-020-NJZ021-170115-
KENT-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-
814 PM EST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME LIGHT SNOW ACCUMULATIONS WITH HAZARDOUS TRAVEL IS POSSIBLE
LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT. HOWEVER...SNOW
ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW ONE INCH AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-170115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
814 PM EST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR A PERIOD OF GALE FORCE WESTERLY WIND GUSTS
ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 15, 5:11 PM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EST WED JAN 15 2014

NJZ007-009-PAZ054-055-060>062-103-105-160100-
WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN MONTGOMERY-UPPER BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE
511 PM EST WED JAN 15 2014

...AREAS OF FOG THIS EVENING...

AREAS OF FOG ARE BEING OBSERVED ACROSS PARTS OF THE LEHIGH
VALLEY...BERKS COUNTY AND NORTHWEST NEW JERSEY THIS EVENING. IN
SOME AREAS...THE FOG MAY LOWER VISIBILITIES TO LESS THAN A MILE AT
TIMES. BE PREPARED FOR SOME LONGER TRAVEL TIMES ACROSS THE
AFFECTED AREAS AND DRIVE AT A REDUCED SPEED IN THE FOG.
Special weather statement, Jan 15, 5:38 PM EST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EST WED JAN 15 2014

DEZ003-004-NJZ013-014-020-022>027-160130-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...
FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
538 PM EST WED JAN 15 2014

...AREAS OF FOG...

AREAS OF FOG HAVE DEVELOPED ACROSS THE COASTAL AREAS OF NEW JERSEY
AND DELAWARE THIS EVENING. THE FOG MAY BE LOCALLY DENSE...WITH
VISIBILITIES LESS THAN ONE-HALF MILE AT TIMES. BE SURE TO DRIVE AT
A REDUCED SPEED IN THE FOG THIS EVENING.
Special weather statement, Jan 15, 8:10 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EST WED JAN 15 2014

NJZ007-009-PAZ060>062-101-103-105-160500-
WARREN-HUNTERDON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...READING...
ALLENTOWN...BETHLEHEM...EASTON...HONEY BROOK...OXFORD...
COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE
810 PM EST WED JAN 15 2014

...PATCHY DENSE FOG...

AREAS OF FOG ARE BEING OBSERVED ACROSS EASTERN PENNSYLVANIA AND
NORTHWEST NEW JERSEY. VISIBILITIES MAY BE BELOW ONE-HALF MILE IN
SOME AREAS. BE SURE TO DRIVE WITH CAUTION IN AREAS WHERE THERE IS
FOG. SLOW DOWN AND ALLOW EXTRA TIME TO GET THERE.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 12:54 AM ESTSmall Craft AdvisoryPHI9 hr

Nearby

Dense Fog Advisories in New Jersey, 2014Dense Fog Advisories in Delaware, 2014Every dense fog advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.